Please use this identifier to cite or link to this item: https://scidar.kg.ac.rs/handle/123456789/8362
Title: Psoriasis eruptions-like side effects after the use of etanercept-case report
Authors: Veselinovic, Mirjana
Tomic Lucic, Aleksandra
Milicic, Vesna
Ravic Nikolic, Ana
Aničić, Ana
Journal: Medicinski Casopis
Issue Date: 1-Jan-2019
Abstract: © 2019, Serbian Medical Society. All rights reserved. The use of tumor necrosis factor antagonists (anti-TNF) has become a usual practice to treat various inflammatory diseases. Although indicated for the treatment of psoriasis, anti-TNF may paradoxically trigger a psoriasiform condition. We present a case of a female patient who, during the use of etanercept for rheumatoid arthritis, developed psoriasis. After histopathological confirmation and consultation, the dermatologist concluded that psoriasis was a paradoxical effect of anti-TNF inhibitors. Anti-TNF inhibitor is replaced with other biological drug-tocilizumab. After the change of the drug, psoriasis eruptions were completely resolved. The paradoxical form of psoriasis after the use of anti-TNF inhibitor requires a change of the drug with other mechanism of action.
URI: https://scidar.kg.ac.rs/handle/123456789/8362
Type: journal article
DOI: 10.5937/mckg53-23188
ISSN: 03501221
SCOPUS: 85079905138
Appears in Collections:Faculty of Medical Sciences, Kragujevac

Page views(s)

58

Downloads(s)

7

Files in This Item:
File Description SizeFormat 
10.5937-mckg53-23188.pdf3.19 MBAdobe PDFThumbnail
View/Open


Items in SCIDAR are protected by copyright, with all rights reserved, unless otherwise indicated.